Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Period is late. Had taken Dicynone. Can it be the cause of delay?

Hi I took Dicynone last Feb 24 an hour before my wisdom extraction. March 3 is my menstruation due date. I already miss my period due date Today is March 4. My last period was Jan 12 and Feb 6 and I have 25days cycle. I have boy friend and he s always using condom. Does that anti hemorrhagic medicine can be the cause of my delay? You ideas are well appreciated.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Dicynone contains ethamsylate and it has no relation with delayed period.

Delayed period up to 7 days is normal thing. If you do not get your period within this time, you need to confirm by home pregnancy test.

Using condom has failure rate near about 15%. Practice safe sex in future and avoid fertile days (8th-14th day of your cycle) to lessen unwanted pregnancy.

Good luck.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor